# SDR AALA200802121

- Difficulty date: August 16, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 28,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT EXIT SIGN AT AIRSTAIRS SIDEWALL INOPERATIVE.  SECURED CONNECTOR FOR INOPERATIVE EMERGENCY LIGHT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPS.
